# SDR REXA2012062701024

- Difficulty date: June 27, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 16,293 hours, 13,808 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER DID NOT FULLY DEPLOY AND WILL NOT STOW.  CHECKED RIGGING OF STOW, DEPLOY AND THROTTLE LOCKOUT SWITCHES IAW AMM 78-37-01.  ALL GOOD.  INSPECTED THRUST REVERSER PDU, PDU WILL NOT MANUALLY OPERATE.  REMOVED AND REPLACED PDU IAW 78-32-03.  VERIFIED THRUST REVERSER IS RIGGED PROPERLY IAW AMM 78-30-00, ALL OPS CHECKED GOOD.
